Header

UZH-Logo

Maintenance Infos

Comparison and stability of solutions to a class of quasilinear parabolic problems


Chipot, M; Rodrigues, J (1988). Comparison and stability of solutions to a class of quasilinear parabolic problems. Proceedings of the Royal Society of Edinburgh Sect. A, 110(3-4):275-285.

Abstract

This paper presents new comparison and uniqueness results for the solution of parabolic quasilinear boundary value problems with (and without) obstacles. A stability result in L 1 (Ω) yields the asymptotic stabilisation in this space, when t→+∞, towards the corresponding elliptic problem.

Abstract

This paper presents new comparison and uniqueness results for the solution of parabolic quasilinear boundary value problems with (and without) obstacles. A stability result in L 1 (Ω) yields the asymptotic stabilisation in this space, when t→+∞, towards the corresponding elliptic problem.

Statistics

Citations

15 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:comparison; uniqueness; quasilinear; obstacles; stability; asymptotic stabilisation
Language:English
Date:1988
Deposited On:28 Oct 2009 13:52
Last Modified:05 Apr 2016 13:29
Publisher:The RSE Scotland Foundation
ISSN:0308-2105
Publisher DOI:https://doi.org/10.1017/S0308210500022265
Official URL:http://www.rsescotlandfoundation.org.uk/publications/proceedings_a
Related URLs:http://www.ams.org/mathscinet-getitem?mr=974743
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0669.35052

Download

Full text not available from this repository.
View at publisher